# SDR CA030103004

- Difficulty date: November 5, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Hughes 269C1
- Aircraft time: 31 hours
- Engine: Lyc HO360C1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Condition: Leaking
- Location: Nr 4 Cylinder
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) BASE LINE DIFFERENTIAL CHECK OF NEW AIRCRAFT REVEALED LEAKING NR 4 CYLINDER INTAKE VALVE. CYLINDER REMOVED AND REPAIRED.
